# SDR HNAA2017030600074

- Difficulty date: March 6, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 69,109 hours, 77,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD AFT EMERGENCY AISLE LIGHT FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE BULBS. OPS CHECKED GOOD.
